# SDR DALA2023052604208

- Difficulty date: December 17, 2018
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 ERA 571509-14 REVISION A REQUIRES THE FOLLOW-ON SECTION II ONE TIME INPECTION AT THE NEXT C-CHECK. CORRECTIVE ACTION: REF ERA 571509-14. (0868168)
